# SDR CALA0600405

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB FLOOR SUPPORT AT STA 795 TO STA 847 CORRODED.  REPAIRED IAW SRM 51-10-02.
